# SDR R61A201807240896

- Difficulty date: July 24, 2018
- Submitted: August 18, 2018
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 32,462 hours, 24,182 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Angle
- Part number: 7475T761080
- Condition: Cracked
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ATTACH ANGLE AT THE LT RIB 52 INBOARD OF AILERON TORQUE TUBE WAS FOUND CRACKED.  THE ANGLE WAS  REMOVED, FABRICATED AND REPLACED IAW SRM 51-43-03.
